Advanced search
Start date

Nontwist phenomena in multi-dimensional Hamiltonian systems

Grant number: 13/17989-5
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): December 01, 2013
Effective date (End): February 28, 2015
Field of knowledge:Physical Sciences and Mathematics - Physics - Physics of Fluids, Plasma Physics and Electrical Discharge
Principal researcher:Iberê Luiz Caldas
Grantee:Celso Vieira Abud
Home Institution: Instituto de Física (IF). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:11/19296-1 - Nonlinear dynamics, AP.TEM


The present project aims to study the nontwist phenomena in multi-dimension Hamiltonian systems.These phenomena have been shown typical for any bi-dimensional Hamiltonian system and, therefore, it's very important the understanding on general way. We propose study them by coupled symplectic maps, that are very representative for equivalent Hamiltonian system. The constructionof a phase space, coherent with the dimension of the problem, is relevant to initiate the applications of numerical methods in order to evaluate the topology. In particular, we aims to develop a method based on the Slater theorem to study the break up of invariant tori. Lastly,an application in transport of particles in plasma magnetically confined by time-dependent fields will be studied.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ABUD, C. V.; CALDAS, I. L.. On Slater's criterion for the breakup of invariant curves. PHYSICA D-NONLINEAR PHENOMENA, v. 308, p. 34-39, . (11/19296-1, 13/17989-5)
ABUD, C. V.; CALDAS, I. L.. Impact of punctual flat magnetic shear on the field line transport. Physics of Plasmas, v. 22, n. 6, . (11/19296-1, 13/17989-5)
EGYDIO DE CARVALHO, R.; VIEIRA ABUD, C.. Robust attractor of non-twist systems. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v. 440, p. 42-48, . (10/20276-2, 13/17989-5, 14/00334-9)

Please report errors in scientific publications list by writing to: